Wat effect would one get from intravenous paroxetine?
- 7 Nov 2009 by maddis
20 Nov 2009
I don't know what effect you'll have if you give paroxetine intravenously. As far as I know there is no intravenous formulation for paroxetine so if you do try to administer it intravenously then you risk doing serious damage to your blood vessels.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 14 Jun 2009 •
2 answers • 25 May 2010 •
lately. and my eyesight has been kind of blurry. I have had narrow angle glaucoma and had laser treatments for it. I think I may have read somewhere ...
1 answer • 10 Feb 2012 •
I am takeing paroxetine and feel terrible headache nasuea cant sleep for long periods of time so makes me tired and i feel like theirs a pressure in ...
2 answers • 29 Mar 2012 •
I started taking 10mg Paroxetine 3 weeks and 4 days ago. For the first two weeks I had all of the nasty side effects on a daily basis. Then it ...
2 answers • 31 Jul 2012 •